Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I'm 23 year old female and I have developed some serious problems with my sleep. These last couple of months I've had some difficult exams to pass and I've studied at night. It hasn’t pass without consequences. I usually fall asleep fairly but now, I'm having big problems with it. I woke up at least 10 times per night. I'm exhausted and I had to look for some sleeping pill. A friend recommended me some Ambien pill which I'm using these last couple of days. Everything is good now accept the fact the every morning I woke up with chapped lips and dry throat. Could this be from this drug?

Loading...


Hello. I have just read your post and it has made me thinking about it. I was interested to find out is there any connection between this drug and your symptoms. Like I thought so, there isn’t. I've found that the most common side effects of this drug are headache, drowsiness, dizziness, or clumsiness, nausea, vomiting, diarrhea, or constipation and depression. There was nothing about your chapped lips problem. So, I have big reasons to believe that you are having problems with breathing on your mouth while sleeping. You should avoid that and your symptoms will disappear probably. Try to avoid chapped lips by lubricating frequently, especially with a product that contains sunscreen. For cracked or very chapped lips, I've used a product called All About Lips.
Reply

Loading...